# SDR A6WA201040519

- Difficulty date: July 3, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 27,723 hours, 24,314 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP ALIGNMENT FITTING IS CHAFED WITH CORROSION.  REPAIR CHAFING DAMAGE ON RT OTBD FLAP ALIGNMENT FITTING IAW REO 601R-57-53-812, DATED 06/26/2010.  POST BLENDING INSPECTION SHOW NO EVIDENCE OF CORROSION.
